Written question asked by Rachael Maskell (Labour) on Friday, 26 April 2024, in the House of Commons. It was due for an answer on Wednesday, 1 May 2024 (named day). It was answered by Maria Caulfield (Conservative) on Wednesday, 1 May 2024 on behalf of the Department of Health and Social Care.
Gabapentin
- Question
-
To ask the Secretary of State for Health and Social Care, if she will take steps to ensure that people experiencing acute or chronic side effects from taking gabapentin do not have to wait for a (a) referral and (b) assessment by mental health services.
- Answer
-
While we have no specific plans to do so, we are committed to expanding and transforming mental health services in England through the NHS Long Term Plan, so that more people, including those experiencing side effects from taking gabapentin, can get the mental health help and support that they need.
Secondary information
- Type
- Written question
- Reference
- 23891
- Session
- 2023-24
- Subjects
- Mental health services Side effects Gabapentin
- Link
- View this Written question on www.parliament.uk
Librarians' tools
- Timestamp
- 2024-05-07 23:14:16 +0100
- URI
- http://data.parliament.uk/writtenparliamentaryquestion/commons/2023-24/23891
- In Indexing
- http://indexing.parliament.uk/Content/Edit/1?uri=http://data.parliament.uk/writtenparliamentaryquestion/commons/2023-24/23891
- In Solr
- https://search.parliament.uk/claw/solr/?id=http://data.parliament.uk/writtenparliamentaryquestion/commons/2023-24/23891